We had to share this story just for the pure weirdness. It’s undoubtedly the strangest story we’ve heard about possible side effects from a generic drug:
This baldness cure was a bust.
For nine months, William McKee took the generic version of Propecia, the pills that promise to halt hair loss.
But the drug had radical side effects: Instead of becoming a better-looking man, he started becoming a woman, he claims.
“My rock-hard chest from the gym began to soften . . . reaching the point where I had noticeable ‘breasts’ even under my clothing,” he says.
Among other changes, the 38-year-old software engineer claims, “my shoulders were literally falling into a more feminine position, and my hips were loosening and becoming wider, as on a woman’s body.”’
McKee, who says he wasn’t inclined to cross-dress before, began feeling like a woman. He is now only attracted to men.
After overcoming depression and separating from his wife of 10 years, McKee goes by “Mandi.” He wears a blond wig, makeup and tight dresses. He plans to get a breast-enhancement job this year, and may undergo sex-change surgery.
Have you ever had side effects when taking a generic prescription drug? Tell us about it in our prescription drug forum!
- Generic Drug News: Ranbaxy Still Plans to Sell Generic Lipitor in November
- Generic Drug News: Endo Files Lawsuit to Block Generic Version of Migraine Drug Frova
- Pfizer Files Lawsuit to Block Low-Cost, Generic Lipitor… When Will Generic Lipitor Hit the Market?
- Generic Drugs: When Will Generic Prolia Be Available in the U.S.?
- Generic Drug News: Pfizer Wins Suit To Block Generic Lyrica